# SDR AALA20001970

- Difficulty date: November 26, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: 5847145
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1669 - EN ROUTE LGA-HOU, DETECTED LOS OF RIGHT SIDE HYDRAULIC QUANTITY.  AIR INTERRUPTED, DIVERTED BNA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE HYDRAULIC TRANSFER CYLINDER O-RING.  SERVICED HYDRAULIC SYSTEM.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
